[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Desperate for help

Hello all,

My daughter Lauren, 9, has been on the Minimed 508 with great success since
Jan. 18. But a little over a week ago, everything changed. She started
spiking huge highs (HI on the meter at times, other times in 500's etc) and
getting large ketones. I ruled out EVERYTHING. Threw away the insulin.
Changed the site location. Checked to see if she was sick. Had Minimed send
another pump. Still, it goes on. I now have her off the pump and on UGH
injections. My endo has no experience with the pump (Lauren is his first
patient on one). Yes, I am going to get an endo with pump experience. But in
the meantime, does anyone have ANY idea what could be going on? Minimed said
they have NEVER had a "bad lot" of infusion sets. She uses Sils. The endo
AND Minimed say I must be putting the site in wrong or setting the pump up
wrong but to that I ask: how is it I did it right for five months and all of
a sudden I can't do it right? She reacts perfectly fine to injections --
normal doses bring her down. Has this ever happened to anyone? I have cried
many, many tears this week, and Lauren has cried even more. The poor kid has
had her site changed, gosh, more than 20 times in the past week and a
half!!!!!! We DO NOT want to go back to injections. HELP! Anyone have any

Thank you so much for your time!


for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml